Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 19, Number 6 (2019), 2989-3032.
Quasi-right-veering braids and nonloose links
We introduce a notion of quasi-right-veering for closed braids, which plays an analogous role to right-veering for open books. We show that a transverse link in a contact –manifold is nonloose if and only if every braid representative of with respect to every open book decomposition that supports is quasi-right-veering. We also show that several definitions of right-veering closed braids are equivalent.
Algebr. Geom. Topol., Volume 19, Number 6 (2019), 2989-3032.
Received: 15 May 2018
Revised: 10 December 2018
Accepted: 30 January 2019
First available in Project Euclid: 29 October 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 57M27: Invariants of knots and 3-manifolds
Ito, Tetsuya; Kawamuro, Keiko. Quasi-right-veering braids and nonloose links. Algebr. Geom. Topol. 19 (2019), no. 6, 2989--3032. doi:10.2140/agt.2019.19.2989. https://projecteuclid.org/euclid.agt/1572314548